Hop Hub-Integrity of Graphs

Sultan Senan Mahde1 and Abdu-Alkafi Saead Sand1

1Department of Mathematics, Faculty of Education and Science, University of Al-Baydha, Yemen.

Abstract: The concept of hop hub-integrity is introduced as a new measure of the stability of a graph $G$ and it is defined as $ H_hI(G) = min \{|S| + m(G - S)\},$ where $S$ is hop hub set and $ m(G - S)$ is the order of a maximum component of $(G - S)$. In this paper, the hop hub-integrity of some graphs is obtained.The relations between hop hub-integrity and other parameters are determined.
Keywords: Hub number, Hop hub number, Domination number, Connected hub number, Connected domination number.

Cite this article as: S. S. Mahde and A. S. Sand, Hop Hub-Integrity of Graphs, Int. J. Math. And Appl., vol. 9, no. 4, 2021, pp. 91-100.

  1. K. S. Bagga, L. W. Beineke, Wayne Goddard, M. J. Lipman and R. E. Pippert, A survey of integrity, Discrete Applied Math., (37/38)(1992), 13-28.
  2. K. S. Bagga, L. W. Beineke, M. J. Lipman and R. E. Pippert, Edge- integrity: A survey, Discrete math., 124(1994), 3-12.
  3. C. A. Barefoot, R. Entringer and H. Swart, Vulnerability in graphs - A comparative survey, J. Combin. Math. Combin. Comput., 1(1987), 12-22.
  4. C. A. Barefoot, R. Entringer and H. Swart, Integrity of trees and powers of cycles, Congressus Numerantium, 58(1987), 103-114.
  5. M. Cozzens, D. Moazzami and S. Stueckle, The tenacity of a graph, Proc. Seventh International Conference on the Theory and Applications of Graphs, New York, USA, (1995), 1111-1122.
  6. W. Goddard, On the vulnerability of graphs, Ph. D. Thesis. University of Natal, Durban, (1989).
  7. T. Grauman, S. Hartke, A. Jobson, B. Kinnersley, D. west, L. wiglesworth, P. Worah and H. Wu, The hub number of a graph, Information Processing Letters, 108(2008), 226-228.
  8. F. Harary, Graph theory, Addison Wesley, Massachusetts, (1969).
  9. T. W. Haynes, S. T. Hedetniemi and P. J. Slater, Fundamentals of domination in graphs, Marcel Dckker, New York, (1998).
  10. S. I. Khalaf, V. Mathad and S. S. Mahde, Hubtic number in graphs, Opuscula Mathematica, 6(38)(2018), 841-847.
  11. S. I. Khalaf, V. Mathad and S. S. Mahde, Edge hubtic number in graphs, International Journal of Mathematical Combinatorics, 3(2018), 141-146.
  12. S. I. Khalaf, V. Mathad and S. S. Mahde, Hub and global hub numbers of a graph, Proceedings of the Jangjeon Mathematical Society, 23(2020), 231-239.
  13. V. R. Kulli, College graph theory, Vishwa International Publications, Gulbarga, India, (2012).
  14. S. S. Mahde and V. Mathad, A. M. Sahal, Hub-integrity of graphs, Bulletin of International Mathematical Virtual Institute, 5(2015), 57-64.
  15. S. S. Mahde and V. Mathad, Some operations in hub-integrity of graphs, Asia Pacific Journal of Mathematics, 2(2015), 108-123.
  16. S. S. Mahde and V. Mathad, Hub-integrity of splitting graph and duplication of graph element, TWMS J. App. Eng. Math., 6(2016), 289-297.
  17. S. S. Mahde and V. Mathad, On the weak hub-integrity of graphs, Gulf Journal of Mathematics, 5(2)(2017), 71-86.
  18. S. S. Mahde and V. Mathad, Hub-integrity of line graphs, Electronic Journal of Mathematical Analysis and Applications, 7(1)(2019), 140-150.
  19. S. S. Mahde and V. Mathad, Hub-integrity graph of graphs, Al-Baydha University Journal for Research (BUJR), 2(2020).
  20. A. S. Sand and S. S. Mahde, Hop hub number in graphs , submitted.
  21. S. K. Vaidya and L. Bijukumar, Some new families of mean graphs, Journal of Mathematics Research, 2(3)(2010), 169-176.
  22. S. K. Vaidya and N. J. Kothari, Some new results on domination integrity of graphs, Open Journal of Discrete Mathematics, 2(3)(2012), 96-98.
  23. S. K. Vaidya and N. Kothari, Domination integrity of splitting graph of path and cycle, Hindawi Publishing Corporation, ISRN Combinatorics, (2013), Article ID 795427.
  24. M. Walsh, The hub number of graphs, International Journal of Mathematics and Computer Science, 1(2006), 117-124.